# SDR ASAA1048142

- Difficulty date: July 25, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548144
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT 747 FRAME DENTED UPPER SURFACE BETWEEN STR 24 & 25.  REMOVED DAMAGED AREA AND INSTALLED REPAIR.
